# SDR HALA2022032100080

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 30,043 hours, 70,291 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - DURING CLIMB "SELECT FADEC R ALTN" MESSAGE DISPLAYED YELLOW X ON RIGHT EPR FOLLOWED QRH PROCEDURE. DID NOT RESET // FOUND LTD FAULT CODES 732115 732116ON EEC-2 REF FIM TASK 73-21 TASK 815 STEP E (1)  (B) 1) NEED TO REPLACE EEC MECH 15202 03/19/22 REMOVED AND REPLACED #2 EEC PER AMM 73-21-01. OPS CHECK OK
